Tempra Syrup Strawberry 120ml (Paracetamol)
TEMPRA Syrup Strawberry 120ml (Paracetamol)
Paracetamol (Tempra) Syrup (Strawberry flavor) 120 mg/5 mL 120ml is used for reducing fever, headache, muscular aches & pain, toothache, colds, ear ache, fever due to tonsillectomy, inoculations & vaccinations. Each teaspoonful (5 mL) contains 120 mg of Paracetamol.
Place of Origin
For the relief of headaches, minor aches and pains, and reduction of fever. For children 1-5 years old.
Paracetamol (Tempra) 120mg per 5ml syrup has the following ingredients: Acetaminophen (paracetamol), sorbitol solution, polyethylene glycol, flavor, sodium benzoate, methyl paraben, sucralose, citric acid anhydrous, FD & C red no. 40, purified water